Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took blood pressure medicine Lisinopril twice and Xanax. Will it harm?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2396 Questions
I took my blood pressure medicine twice. Will it hurt me? It is Lisinopril-HCTZ 20-25mg. I also took a half of a .5 Xanax.
Posted Sun, 11 Aug 2013 in General Health
Answered by Dr. Robert Galamaga 14 minutes later
Hello and thank you for sending your question.

From the information you have sent it appears that you took two of your blood pressure medication tablets today which is double the normal dose.

This should not be a life threatening situation. I would recommend that you hydrate yourself very well for the next 24 hours. You may experience symptoms of fatigue and possibly dizziness. If the symptoms become significant or severe you should visit with your doctor or reports you a local emergency room immediately for evaluation.

If you feel well tomorrow you can resume taking your blood pressure medication as prescribed once daily. The fact that you did take some Xanax which I assume is also prescribed will not be problematic in the situation.

Thank you again for sending your question. Please let me know if you have any additional specific concerns.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor